# SDR WI5R201704250001

- Difficulty date: April 25, 2017
- Submitted: April 25, 2017
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Make and model: Cessna 525C
- Aircraft serial: 0131
- Aircraft time: 809 hours, 521 cycles
- Engine: Wilint FJ44
- Engine time: 809 hours, 521 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Engine
- Part time: 809 hours, 521 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FJ44-4A, ENGINE WAS RETURNED TO THE REPAIR STATION FOR A MISSING 3RD STAGE IP COMPRESSOR BLADE.  FIELD TROUBLE SHOOTING FOR AN UNUSUAL NOISE DURING ENGINE SHUTDOWN DISCOVERED DAMAGED 3RD STAGE IP BLADES.  DISASSEMBLY REVEALED THE 3RD STAGE IP ROTOR BLADE WAS MISSING.
